# SDR SWAA2019110638634

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 56,473 hours, 34,542 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: Evac Sldie
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE FORWARD SERVICE DOOR ESCAPE SLIDE BRACKET LOOSE. / SECURED BRACKET PER MM SIP.
